MathSciNet Relay Station
MathSciNet bibliographic data
MR2275366 20G05 (20D06)
Guralnick, Robert M.; Lawther, Ross; Malle, Gunter The 2F-modules for nearly simple groups. J. Algebra 307 (2007), no. 2, 643–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement